Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do the following stress and ECHO test results indicate?

Answered by
Dr.
Dr. Sagar Makode

Cardiologist

Practicing since :2013

Answered : 1717 Questions

default
Posted on Thu, 30 Mar 2017 in Hypertension and Heart Disease
Question: had 2 stress test and echo and heart is good. is it possible to havr a clear echo anf have a heart problem. my etopics wont go away most severe are after eating
doctor
Answered by Dr. Sagar Makode 52 minutes later
Brief Answer:
See the description

Detailed Answer:
hello,
Most probably these are benign VPC. Likelihood of any cardiac disease is less because of your age and also tests are normal.
It's possible to have heart disease with normal echo, but then stress test should have shown something. Overall, including echo and stress, there is very low likelihood of any cardiac disease.
You need to be started on beta blockers like tab Metoprolol some Weeks, which will suppress these vpc and control your symptoms. Also, regular exercises will help. You need to avoid stimulants like caffeine, avoid smoking, alcohol if any. If any anxiety is there, then need yoga, meditation, deep breathing exercises. Overall, doesn't look like a matter of worry. Hope this helps you and get back if you have any doubts.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Sagar Makode 9 hours later
it happens alot after eating could this be from the vagus nerve?
doctor
Answered by Dr. Sagar Makode 3 hours later
yes certainly, vagus nerve has a influence on in these ectopics. In some patients, it increases called as Vagotonic effect and in some they decrease called as vagolytic. Aggravation after eating probably suggest acidity mediated vagal stimulantion, may lead to worsening of the symptoms. You can also get started along with Beta blockers on antacid, prokinetic combination like tab Pan DSR 40 mg beforebreakfast once a day for 1- 2 weeks, and look for the response, if there is any relief. All the best.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Sagar Makode 2 hours later
my electrophysiologist assures me they are etopics but is it possible for etopics to last forever. any natural remedies i can try apart from magnesium?
doctor
Answered by Dr. Sagar Makode 1 hour later
Brief Answer:
See the description

Detailed Answer:
Since you don't have any underlying cardiac disease, these ectopics will go on their own with time, after how much time, we can't say at this moment. However, you take precautions which I mentioned in previous answers especially drugs if any. Also, I guess you don't have any menstrual issues, because hormonal imbalance can cause these.
Regarding natural remedies, there are some without proven benefit, however some physician recommend it. Firstly, L-carnitine, amino acid derivative, 250 mg three to four times a day.
Coenzyme Q10 (Ubiquinone), A naturally occurring enzyme, 100 mg daily. so one can try this as well.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Sagar Makode 13 minutes later
is co 10 like ubiquinol? i do have heavy periods and aneamia at the moment and have a rhyroid condition which was 1st graves diesease then i got radio iodine and now on thyroxine last 4 yrs. can they contribute ir can stress be a killer all round??
doctor
Answered by Dr. Sagar Makode 32 minutes later
Brief Answer:
See the description

Detailed Answer:
yes, you are right, it's ubiquinol only. Have you got your thyroid tested recently, if not then you should get it. Because, excess of thyroid hormone can definitely lead to ectopics. Also, you should also other hormonal profile done like FSH, LH because these can also cause ectopics. Get iron supplements for anemia, if it's still there.
Overall, it's not a dangerous condition, also stress will not be a killer.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics ,   ,  

Recent questions on  Metoprolol

doctor1 MD

can I drink alcohol while taking metoprolol with a diuretic?. The information I got with medication said not to drink alcohol while taking this med. I have been taking regular metoprolol for approx 3 years (for heart "skipping") , doctor added diuretic for mild hypertension (130-135 over 82 bp) I am 55 yo female approx 5'5" 190 lbs, in good health

doctor1 MD

Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?

doctor1 MD

Mom is 90 years old, hospitalized for heart attack May 26. She is now taking digoxin .125 mg, enalapril 5 mg, furosemide 20 mg, metoprolol 12.5 mg, potassium 20 meq, synthroid 88 mcg. Her blood pressure and heart rate is so low that her home machine won't register it. Took bp at grocery store: Wednesday 91/33, heart rate 71; Thursday 69/34, heart rate 0. Checked heart rate at home on finger device: 70-74. She also has arrhythmia (ongoing before heart attack). She feels terrible, very low energy, no appetite, diarrhea. Research on meds indicate conflicts e.g. furosemide and digoxin; enalapril and furosemide. What is your opinion of this med cocktail?

doctor1 MD

My father had a heart attack 4 months ago in Russia and after unsuccessful angeoplasty attempt, his emergency doctor had treated him beside other things with Plaviks, Lipitor, Metoprolol-all of which he continues to take todate. Cardio-care is no longer available to him, and he is under immence muscle weakness and pain. His blood test established high levels of creatine. What is his best plan to balance between his heart medications and other health concerns? Can he stop the cholesterol drug and replace it with something else? Thank you for your help.

                                                                 

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not coming down. On olzix ch 40 . Presscribe good meficines for bp and loose motions .

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...